# SDR CALA2018082001825

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 18,367 hours, 6,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: M1694
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY CHARGER M1694 HAD FOUR BLOWN FUSES.  REPLACED THE FUSES IAW AMM 33-51-06.  OPS CHECKED OK.  ACP IDT INSP OF REPLACED FUSES IAW GM M 09-10-05, AND AMM 33-51-06. OPS CHECKED GOOD.
